# SDR UALA2013070804730

- Difficulty date: July 5, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 39,400 hours, 17,061 cycles
- Engine: Iae V2527A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Steering
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BSCU 2 FAILED NLG STEERING TEST.  F/O STEERING TILLER REPLACED,  DISPLAYS DASHED LINES ON STEERING DATA PAGE. TRIED NEW BSCU, NO HELP.  ACCOMPLISHED TSM 32-51-11 WIRING CHECKS AND REINSTALLED BSCU & F/O'S TILLER, ALL TESTS OK IAW AMM.
